+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Join Date
    Jun 2010
    Location
    Sunshine North
    Posts
    859
    Thanks
    64
    Thanked
    223
    Reviews
    5
    Achievements:Topaz Star - 500 posts

    Default Periods and the depo shot... help please

    My sister had the depo shot recently and had some spotting for the last 10 days or so and has her period now. She says that it is not 'normal' and seems almost like blood in her urine.

    She is only seeing blood when she goes to the toilet (sorry, tmi)

    I wanted to find out from anyone who has taken the shot whether this sounds normal or whether she should go see a doctor.

    thanks

  2. #2
    Join Date
    Sep 2007
    Location
    Mackay
    Posts
    6,282
    Thanks
    809
    Thanked
    2,409
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a week
    It can happen to a lot of women to have irregular bleeding or spotting, or even bleed constantly. But if she thinks it's her urine with blood in it she should get to the dr ASAP! Because that's not normal. Either way, if she is worried I would suggest talking to her dr.


    Sent from my iPad using Bub Hub app

  3. #3
    Join Date
    Aug 2006
    Location
    The Mad House
    Posts
    12,508
    Thanks
    663
    Thanked
    1,268
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    Past Moderator - Thank you
    The depovera threw my system into complete chaos irregular bleeding, pain, bloatedness

    It was awful and a lot of my friends who were having it also said the same

    I also fell pregnant with my last baby 3weeks after having an injection

    I agree though that if she thinks it's blood in her urine, as opposed to just irregular bleeding, then I would definitely get her to see her gp ASAP

  4. #4
    Join Date
    Jan 2009
    Location
    southern adelaide
    Posts
    2,370
    Thanks
    32
    Thanked
    415
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'd recommend she see her gp ASAP, if it is blood in the urine that's a pretty big concern


 

Similar Threads

  1. Depo shot and bleeding
    By emma26 in forum Contraception issues
    Replies: 2
    Last Post: 13-08-2012, 20:23
  2. Sickness and depo shot
    By Becks23 in forum Contraception issues
    Replies: 0
    Last Post: 01-08-2012, 20:46
  3. Depo shot
    By Becks23 in forum Contraception issues
    Replies: 4
    Last Post: 27-06-2012, 12:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Transition into Parenthood / Calmbirth SydneyJulie's Transition into Parenthood and Calmbirth courses for pregnant couples will get you ready, prepared and ...
REVIEWS
"Pigeon teats rule!"
by Alex
Pigeon PP Wide Neck reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›